MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR30
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 6 months post implant of this 30mm mitral annuloplasty ring and 23mm aortic bioprosthetic valve, a replacement permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as sick sinus syndrome (sss).No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19708489
Report Number2025587-2024-03874
Device Sequence Number6965146
Product Code KRH
UDI-Device Identifier00763000271497
UDI-Public00763000271497
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7800RR30
Device Catalogue Number7800RR30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/10/2024
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexFemale